i just recently spent 3 days off my depression med(emsam-an maoi patch). it\'s a very powerful med and i\'ve been on it for years. i missed those days cause since i just moved to cali recently i havent got into a psych yet…even tho i\'m trying my hardest. so my primary care phsycian said he would prescribe my meds when i need them…but he really left me hagnin and i had to get my old psych from ohio to call em in.

anyways, the days i was off of the med i actually felt bettter  it seemed. it\'s wierd cause when i started emsam, i noticed the benefits right away. it elevated my mood, stopped alot of my ocd related issues, and stopped alot of suicidal ideation. but its like the longer i\'ve been on it the less effective it is. and i have been so depressed lately and thinking so many negative things, that i can\'t help but wonder if it started to make me feel worse, cause around a year or more ago my depression just out of nowhere skyrocketed, and i couldnt figure out why. i have different theories but…its really hard to figure that kind of a thing, and when you have so many issues, i dont think a well educated therapist can really know why either. they can just try and help you learn ways to better yourself.

but yesterday was the first day i started the patch again and  i took it in the morning. by around 9:45 i started feeling so hot and then cold, i felt like i was having a panic attack all night, i couldnt think straight, or talk right at all for a long time. and i was talking to my GF and i wasnt making any sense and just couldnt really move or anything. it was like i was in my body but i couldnt control myself (movements at times). and then there were periods of depression that would come out of nowhere that were so strong i did\'nt know if i would make it through the night. i was so confused. my chest hurt immensely. and that is the short list. but i am very aware of this med, and its side effects as i have been on it for so long. i cant eat certain foods or take certain meds with it. so i am really careful about that. the thing is that when i started the med(since i am so sensitive to all anti-d\'s), we started me off on a very low dosage and worked my way up over time. maybe with me just putting all of it back in my system again and so quick caused some of this…idk. but i had some bad side effects at the begginning, but nothing like this! it was a living nightmare, and i still feel really slow and confused at times. the only thing that helped me last night was around 4 in the morning i started trying to feed my cat Lily with my hands. i just got here about 3 weeks ago, and she is really timid and scared here no matter what i do. she just stays under my bed and only comes out when noone is looking to use the litter box and eat. but she was letting me reach under the bed and letting me pet her, and i also fed her with my hands(it was cool). but whats not so cool is i am smelling some cat pee lol(yw for me telling you that btw), but she really helped lastnight.

so at any rate i always here people say that you should take a med if "the benefits outway the risk". well, i\'m honestly not sure at this point. i think with some meds…yea. but with really strong ones like this idk. i mean i know it was for sure helping me to begin with, but i really don\'t know about now. i think it may be making me worse…i just dont know. and how can i really know for sure. and i cant get into a psych till as of now july 8(for the intake appt.) but idk, its just a hard thing to go through, and i\'m sure that many others weigh these same thoughts themselves. but i just hope that i don\'t have another night like last night.

0 Comments

Leave a reply

© 2020 WebTribes Inc. | find your tribe

Log in with your credentials

or    

Forgot your details?

Create Account